# SDR SIMA20180116003

- Difficulty date: January 16, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 33,936 hours, 29,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101786
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FROM ROW 1 TO ROW 7 INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW 33-50-04. AND PERFORMED AN OPS CHECK IAW WC 33-700-17. OPS CHECKED GOOD.
